# SDR 02FDEA00363

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 24,522 hours, 14,106 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Screen
- Condition: Dirty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT APPROX 1500 AGL AFTER SETTING QUIET EPR AND RETRACTING FLAPS TO 5 DEGREES, EXPERIENCED SEVERE COMPRESSOR STALL WITH AUTOPACK TRIP, ENGINE PARAMETERS REMAINED WITHIN LIMITS RETURNED TO GTF.  PERFORMED TROUBLESHOOTING PER PWA JT8D M/M 72-00-00 STEPS 1 THROUGH 4, CLEANED PRBC SCREENS.  AS PRECAUTION PERFORMED TAKEOFF EPR AND ACCELERATION TEST PER FEDEX B727 JRH CHAP 6.  ALL PARAMETERS CHECKED GOOD, A/C RELEASED FOR SERVICE.
